CaltechAUTHORS
  A Caltech Library Service

An extension of the best linear controller to a polynomial controller for non-Gaussian disturbances

Sivan, Raphael (1964) An extension of the best linear controller to a polynomial controller for non-Gaussian disturbances. IEEE Transactions on Automatic Control, 9 (3). pp. 296-297. ISSN 0018-9286. https://resolver.caltech.edu/CaltechAUTHORS:20170815-165756477

[img] PDF - Published Version
See Usage Policy.

225Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170815-165756477

Abstract

The problem of finding the optimal controller (or optimal estimator) in the mean square sense for linear systems which are disturbed by Gaussian additive noise is, by now, a completely solved problem [1], [2]. If fact, the optimal controller turns out to be a linear function of the observations.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1109/TAC.1964.1105683DOIArticle
http://ieeexplore.ieee.org/document/1105683/PublisherArticle
Additional Information:© 1964 IEEE. Manuscript received January 21, 1964.
Issue or Number:3
Record Number:CaltechAUTHORS:20170815-165756477
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170815-165756477
Official Citation:R. Sivan, "An extension of the best linear controller to a polynomial controller for non-Gaussian disturbances," in IEEE Transactions on Automatic Control, vol. 9, no. 3, pp. 296-297, Jul 1964. doi: 10.1109/TAC.1964.1105683
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:80454
Collection:CaltechAUTHORS
Deposited By: Kristin Buxton
Deposited On:16 Aug 2017 16:30
Last Modified:03 Oct 2019 18:31

Repository Staff Only: item control page